Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Jump on the Nardil or Parnate bandwagon

Posted by stevezen on April 10, 2007, at 15:18:09

In reply to Re: Jump on the Nardil or Parnate bandwagon UgottaHaveHope, posted by Maxime on April 10, 2007, at 12:49:47

sheesh, I had high hopes for parnate. I'm just on week four now and I'm chocca with side effects, major lethargy, dizziness, feeling cold and have yet to see any positives in this med whatsoever :(
I'm taking 10mg's twice per day. I can't figure why it's having such a negative effect, although I'd really like to stay on them a bit longer so at least I know for sure I gave it my best shot. has anyone been through this phase and managed to find a way through?
just recently I started to use small doses of provigil to try and rouse me out of my slumber. it's touch and go though, sometimes it helps, sometimes (like today) it doesn't.
should I stay, or should I go?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:stevezen thread:748146
URL: http://www.dr-bob.org/babble/20070407/msgs/748798.html